| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Depression: remeron
[ Back to Messages
Posted by Fay
on October 23, 2000 at 19:34:43:
For the past two years my husband has been under medical treatment for depression. He's tried Paxil, Valium, Elavil, and Wellbutrin and for the past 8 months has been taking Remeron. He's been exhibiting some behaviors that are really putting a rift between us and I'm trying so hard to figure out if the marriage is just in lousy shape or if it's the medicine. The only thing he is excited about is his job, he's got personnel problems he can't seem to face (and therefore fix), and he's got a very negative attitude toward me. He'll get an idea in his head about something that no amount of explaining on my part seems to dispel. The newest one is that I spent up all his inheritance. Does any of this sound like is could be drug induced or have we just reached the end of the relationship? He also sleeps a lot and doesn't care to socialize. He's in denial about his depression, saying I'm the only thing that depressing. And I'll admit I may be playing a part. Help!!
All times are GMT -7. The time now is 09:14 PM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!